# SDR SAJFCALS098037

- Difficulty date: October 3, 2009
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N18612
- Make and model: Boeing 737809
- Aircraft serial: 30173
- Aircraft time: 25,206 hours, 10,608 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 90004212
- Part serial: 6109
- Condition: Failed
- Location: Te Flaps
- Part time: 25,206 hours, 10,608 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER AIRCRAFT LANDING, CREW FOUND BOTH SIDE FLAPS FAILED TO RETRACT. T/E FLAP ASYMMETRY. L IS 15, R IS 10.  NR 8 FLAP SKEW SENSOR FAIL.  EO 738-24-00-0017 WAS ISSUED TO INSP/PROTECT FLAP SKEW SENSOR.   EO 738-27-51-0006 WAS ISSUED TO RECORD FAULT HISTORY FROM FSEU AT EVERY RE CK. (B-18612)
